# SDR IXXA20121216036O

- Difficulty date: December 16, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,931 hours, 17,479 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 066500002120
- Part serial: 3484
- Condition: Failed
- Location: Tcas
- Part time: 12,748 hours, 3,996 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAULT CODE 34-45-XA-01/02, NAV DISPLAY "TCAS FAIL" WAS DISPLAYED ON BOTH CAPTAIN'S AND F/O DISPLAY.  ACFT RETURNED TO STATION.  R & R TCAS SYS COMPUTER IAW AMM 34-45-01.  OPS CHECK GOOD ON GROUND.
